# SDR IPXA10662961

- Difficulty date: September 20, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Sta 785.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT WING CTR TANK FRONT SPAR ATT VERT STIFFNER FOUND CRACK AT STA785.9 LBL54.69 THIS REPAIR IS DAMAGE WITHIN 22" OF ANOTHER REPAIR AT LBL32.94, NRC EUW500284.  FWD CGO COMPT WING CTR TANK FRONT SPAR AT STA785.9, LBL54.69 VERT STIFFENER REPAIRED IAW RS R57-00-36838 & EO B767-5710-39976, ORG MATL BAC1518-749-2024T3511, CRK LENGTH 1", CUTOFF LENGTH 16.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL REPAIR LENGTH IS 22.5"
